# SDR QXEA2018090700322

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,999 hours, 29,040 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ecu
- Part number: 8201003007
- Part serial: 2013070010
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 8,143 hours, 8,650 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF NR 2 BLEED HOT CAUTION ILLUMINATED. CAUTION LIGHT WAS RESET VIA E&A CHECKLIST BUT RE-ILLUMINATED. BLEED HOT CAUTION NOT ILLUMINATED WITH BLEED SELECTED OFF. BLEED FLOW WAS SELECTED TO MIN FOR APPROPRIATE TIME FRAME PRIOR TO DEPARTURE (BLEED SYSTEM). REMOVED FROM SERVICE. ECS ECU REMOVAL AND REPLACEMENT. PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYSTEM AS PER AMM TASK 36-11-00-710-802. NO BLEED HOT CAUTIONS ILLUMINATED AT ANY TIME. AIRCRAFT RETURNED TO SERVICE.
